Concerns about gabapentin

A forum to post questions, answers and discussion about general medications not specifically for multiple sclerosis, such as prednisone, painkillers, etc.
Post Reply
User avatar
NHE
Volunteer Moderator
Posts: 5164
Joined: Sat Nov 20, 2004 3:00 pm
Has thanked: 1 time
Been thanked: 17 times
Contact:

Concerns about gabapentin

Post by NHE » Wed Apr 10, 2019 2:26 am

New concerns regarding gabapentin, e.g., side effects, interactions with other medications, withdrawal symptoms, etc.

https://www.peoplespharmacy.com/2019/04 ... erve-pain/

ElliotB
Family Elder
Posts: 1853
Joined: Mon Feb 03, 2014 4:08 pm
Has thanked: 3 times
Been thanked: 14 times

Re: Concerns about gabapentin

Post by ElliotB » Wed Apr 10, 2019 7:48 am

I started Gabapentin a few weeks ago out of desperation. Although I am taking it in low dosage, it is very powerful and I have come to realize that I have been experiencing side effects primarily with regard to my vision and balance (both of which I already have to cope with some minor disfunction). And although my primary reason for trying it was to help improve my sleep and I am sleeping a bit better, I am just as tired during most of the day. I am now taking it just once a day, several hours before bedtime, with the hope that my days will be a bit better and will likely be reducing the dosage a bit more (now only taking 300mg per day, down from 900mg daily) and may stop totally. Not sure if the benefits I am receiving are worth the discomfort from the side effects. It is a very powerful drug and virtually all of its noted side effects are things experienced by those with MS already, sad...

Post Reply
  • Similar Topics
    Replies
    Views
    Last post